On Ads-modules with the SIP

Document Type: Research Paper

Author

Department of‎ ‎Mathematics‎, ‎Anadolu University‎, ‎26470‎, ‎Eskisehir‎, ‎Turkey

Abstract

 The class of ads modules with the SIP (briefly‎, ‎$SA$-modules) is studied‎. ‎Various conditions for a module to be $SA$-module are given‎. ‎It is proved that for a quasi-continuous module $M$‎, ‎$M$ is a UC-module if and only if $M$ is an $SA$-module‎. ‎Also‎, ‎it is proved that the direct sum of two $SA$-modules as $R$-modules is an $SA$-module when $R$ is the sum of the annihilators of these modules‎.
 

Keywords

Main Subjects



Volume 41, Issue 6
November and December 2015
Pages 1355-1363
  • Receive Date: 03 June 2014
  • Revise Date: 11 August 2014
  • Accept Date: 12 August 2014